International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 517-522
A class of univalent functions with varying arguments
1The Ramanujan Institute, University of Madras, Madras 600 005, India
2Department of Mathematics, Queen Mary's College, Madras 600 005, India
Received 24 April 1990; Revised 7 August 1991
Copyright © 1992 K. S. Padmanabhan and M. Jayamala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
is said to be in if the analytic and univalent function in the unit disc is nozmalised by , and arg for all . If further there exists a real number such that then is said to be in . The union of taken over all possible sequence and all possible real number is denoted by . consists of functions such that, where and is analytic, and , . In this paper we find the coefficient inequalities, and prove distortion theorems.